# SDR 97ZZZX4892

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- System (JASC): 2561 · Life Jacket
- Part: Battery
- Part number: ACRL81A
- Condition: Swollen
- Location: Life Vest
- Component: Eaaeromarine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LAST 15 VESTS INSPECTED HAVE HAD BAD LIGHTS (SWOLLEN BATTERIES).  ALL OF THE LIGHTS ARE FROM THE SAME BATCH MAR 97 AND ARE ONLY 6 MONTHS FROM DATE OF MANUFACTURE.  SUBMITTER STATED BATTERIES FROM OCT 96 ARE ALL FINE, IT JUST SEEMS TO BE A BATCH PROBLEM.
